| Model Number |
TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant tib imp ps insert sz 3.5 11mm (cat# 02-022-35-3511 / serial# (b)(4)).Truliant tib fit tray cem sz 3.5f / 2.5t (cat# 02-022-45-3525 / serial# (b)(4)).Three peg patella 38mm (cat# 200-02-38 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the legal team, approximately 3 years post initial right tka, this female patient is asking to be compensated for pain and suffering.There is no indication of revision on either side to date.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the legal team, approximately 3 years post initial right tka, this female patient is asking to be compensated for pain and suffering.The patient also has a left tka.There is no indication of revision on either side to date.No additional information available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain and suffering cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.